# SDR 2006UALA01034

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 52,082 hours, 28,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZED SKIN DENTED APROX .125 DEEP & 1.531 WIDE STA 907, 3 INCHES BELOW SKIN LAP WL 234.
